MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 25MJ-501
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombus (2101)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of thrombus was reported.The results of the investigation are inconclusive since the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2017, a 25mm masters series valve was implanted.On an unknown date patient present to the hospital and a thrombus on one of the leaflets was reported.A thrombolytic therapy was performed and the patient was reported to be in stable condition and was discharged.

Brand Name
SJM MASTERS SERIES MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
RQ  00725
MDR Report Key9642401
Report Number2648612-2020-00009
Device Sequence Number19407022
Product Code LWQ
UDI-Device Identifier05414734006354
UDI-Public05414734006354
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number25MJ-501
Device Catalogue Number25MJ-501
Device Lot Number5317317
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;